# SDR AALA202507080832

- Difficulty date: July 7, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 62,914 hours, 39,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1197
- Condition: Fault Message
- Location: Zone 200 - Fuse
- Part time: 64,370 hours, 33,258 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RECEIVED "EPSU UNIT EMER R" MESSAGE DURING OPERATIONAL TEST OF EMERGENCY LIGHTS AS REQUIRED IN PERIODIC SERVICE CHECK W/C 26L00005005. MAINTENANCE REPLACED EPSU UNIT EMER  ATA 33-51-38.
